# SDR DALA2025052804101

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 14,930 hours, 6,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Paint
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LWR CUTOUT FROM FR24 - FR29, HAS FASTENER HOLES WITH MISSING PAINT. ( TASK CARD 5331-01297-01C ) LOG-PAGE UPDATED @ 27MAY25 1136 UTC 02 CORR BY ARANDA 01865357 MLB 27MAY25 ATA 5331 RII: N ENTR 01531485 W REMOVED CORROSION, EVALUATED DAMAGE ON FWD CARGO DOOR LWR CUTOUT , FOUND OUT OF LIMITS IAW A220 ASRP J51-21-06, J53-21-01. RESTORED FINISH, ALL WORK ACCOMPLISHED IAW DELTA ERA626197-14 REV. ORIGINAL. ASSOCIATED ER/A 14-626197 ADDED FOR AC 8119. (LP# 0989137)
